MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier complete sid:(b)(6).
 
Event or Problem Description
The customer reported a falsely decreased calcium result generated on the architect c8000 analyzer on one patient.Results provided: (b)(6) 2021 sid (b)(6) = 2.9 mg/dl, sample redrawn = 9.3 mg/dl.Normal range: 8.5-10.5 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
H6.Health effect impact code: f26 component code: g01003 d8.Was this device service by a third party? no a review of tickets determined that there is normal complaint activity for lot number 68824un20.Trending review of list number 3l79 determined no trends for false low patient results due to the product.Return testing was not completed as returns were not available.Quality control results recovered in range.Precision run had no issues with quality control or any patient results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of architect calcium reagent (ln 3l79-32) lot number 68824un20 was identified.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11247421
Report Number3002809144-2021-00066
Device Sequence Number3502222
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number68824UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/05/2021
06/15/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/05/2021
06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C802847; ARC C8 PROC MOD, 01G06-11, C802847; ARC C8 PROC MOD, 01G06-11, C802847